# SDR QXEA9801758

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Seat 5b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION LIGHT AT SEAT 5B INOPERATIVE.  MAINTENANCE RESPLICED WIRES UNDER THE SEAT,  OPERATIONAL TEST WAS NORMAL.
